# SDR YENA20160114018

- Difficulty date: January 14, 2016
- Submitted: January 18, 2016
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 16,435 hours, 10,375 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Frame 85
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT SHEAR TIE AT FRAME 85 BETWEEN STRINGERS 27 AND 28 R CORRODED.  REPLACED THE SHEAR TIE IAW SRM 51-41-02 AND 51-43-03.
